- 17%

Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief – 80 Liquid Filled Capsules

$9.48

Added to wishlistRemoved from wishlist 0
Add to compare


Price: $11.49 - $9.48
(as of Dec 05,2021 22:52:05 UTC – Details)



Advil Liqui-Gels minis provide the concentrated power of Advil in a 33% smaller capsule. Easier to swallow without compromising their effectiveness, these liquid-filled capsules get to work in only minutes as a powerful pain reliever of headaches, backaches, muscle aches, toothaches, menstrual pain, minor arthritis and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels minis fight pain with the same strength as regular size Advil Liqui-Gels. This fever reducer and pain medicine for adults is designed for fast absorption, providing hours of pain relief. Each mini capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. Fast pain relief just got mighty small. That’s the power of Advil Liqui-Gels minis.

Product Dimensions‏:‎2.31 x 4.13 x 2.25 inches; 0.24 Ounces
Item model number‏:‎305731769807
Date First Available‏:‎June 30, 2017
Manufacturer‏:‎GlaxoSmithKline
ASIN‏:‎B0722SMDXG
Country of Origin‏:‎USA
Domestic Shipping:Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.International Shipping:This item is not eligible for international shipping. Learn More

Ibuprofen Liqui-Gels in a 33% smaller capsule
Headache medicine, back pain medicine and joint or minor arthritis pain reliever
Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels
Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older
Take these Advil mini Liqui-Gels as directed
HSA and FSA eligible product

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief – 80 Liquid Filled Capsules”

Your email address will not be published. Required fields are marked *

three × 1 =

Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief – 80 Liquid Filled Capsules

$9.48

Thefitnessfreak
Logo
Reset Password
Compare items
  • Total (0)
Compare
0
Shopping cart